# SDR A6WA201140441

- Difficulty date: June 2, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 18,057 hours, 17,107 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Condition: Missing
- Location: Jetpipe
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SMALL PANEL MISSING ON LWR PORTION OF LT ENG JETPIPE.  INSTALLED NEW EXHAUST NOZZLE BOLT COVER IAW AMM 78-11-01.
